# SDR YENA2023060600586

- Difficulty date: June 1, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N947JB
- Make and model: Airbus A321-231
- Aircraft serial: 06448
- Aircraft time: 3,444 hours, 6,690 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DURING THE ACCOMPLISHMENT OF THE SAFETY PRECAUTIONS FOR DOOR SLIDES WE FOU ND DOOR (841) RESERVOIR VALVE HOLE MISALIGNED TO INSTALL THE LOCK PIN; REF TO AEROMAN WO 2023 243/1 NR 2023-345034, REMOVED AND REPLACED ESCAPE SLIDE RAFT AT PASSENGER CREW DOOR 841 AT FWD GALLEY AREA IAW AMM 25-62-00-710-001-A ITEM 3.A THRU 4.A.(12), AMM 25-62-00-710-001-A STEP 5.A.(1), AMM 52-10-00-610-001-A STEP 1 THRU 4. B, AMM 52-10-00-614-001-A, AMM 25-62-44-400-803-A, AND AMM 33-51-00-710-001-A PERFORMED OPERATIONAL TEST IS OK.
